T Nation

Upper Abdominal Pain


I am in week three of a cycle consisting of 100 mg anapolan, 800 mg EQ, and 1000 mg of test enanthate. I am experiencing a pain in the upper left side of my abdomin. It occurs usually during feeding or after wards. However, it is not indigestion because I have experienced that as well and this is more of a consistent pain. The direct spot seems to lay just along the lower rib cage, 2 inches from lower pectoral area. Any ideas please let me know. Thanks.


Try stopping the anapolan for three to five days and access how you feel. I have a feeling you're body is rejecting it. How clean is the stuff you're taking?


I advise you to see your doctor. Have some blood work done. The area of pain could be related to your gall bladder. you may have a gall stone, which could be partially blocking your gall bladder ducts and consequently not allowing enough billirubin into your small intestine. One of the fuctions of billirubin is to neutralize the ph of the acidic chyme which exits your stomac via the pyloric spincter. This could explain why you feel the pain during and after feeding - because the stomac secretions are too acidic for your small intestines. Removal of gallstones can be done simply with ultrasound sometimes, other times it requires surgery. Of course it could be any number of other things besides your gall bladder, this is just one example, but please do go and get it checked.